# SDR CALA2018012900388

- Difficulty date: January 29, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 63,422 hours, 21,936 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG DIRTY SOCK SMELL DURING CLIMB AND DESCENT, SMELL MAINLY IN AFT CABIN AREA. COULD NOT SMELL ANY ODOR, NEED FURTHER CREW EVALUATION.
